MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" 18CM APPX0.52ML SMALLB TRIFUSE EXT SET 3 MICROCLAVE CLEAR 3 CLAMPS LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" 18CM APPX0.52ML SMALLB TRIFUSE EXT SET 3 MICROCLAVE CLEAR 3 CLAMPS LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC330027
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of disconnection could not be confirmed.Without the return of the sample or any photo/video, a comprehensive review cannot be performed and a probable cause cannot be determined.The device history record could not be reviewed as a lot number was not identified.
 
Event or Problem Description
The event occurred on various dates in 2024 and involved a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave® clear, 3 clamps, luer lock.The trifuse reportedly did not thread tightly and pulled right off with little effort.Multiple staff members reported the same issue totaling five incidents approximately between 25nov2024 and 13ec2024.The reported issue was suspect for a chemo spill, but the device was discarded with the spill.There was no report of any human harm.This emdr represents five of the same/similar occurrences with no differing specific details across the incidents.

Brand Name
7" 18CM APPX0.52ML SMALLB TRIFUSE EXT SET 3 MICROCLAVE CLEAR 3 CLAMPS LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21107360
Report Number9617594-2025-00037
Device Sequence Number8153772
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public(01)00887709076419
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK
Patient SexUnknown